An ordinal version of some applications of the classical interpolation theorem
نویسندگان
چکیده
Let E be a Banach space with a separable dual. Zippin’s theorem asserts that E embeds in a Banach space E1 with a shrinking basis, and W. J. Davis, T. Figiel, W. B. Johnson and A. Pełczyński have shown that E is a quotient of a Banach space E2 with a shrinking basis. These two results use the interpolation theorem established by W. J. Davis, T. Figiel, W. B. Johnson and A. Pełczyński. Here, we prove that the Szlenk indices of E1 and E2 can be controlled by the Szlenk index of E, where the Szlenk index is an ordinal index associated with a separable Banach space which provides a transfinite measure of the separability of the dual space. Introduction. Let E be a Banach space with a separable dual. Zippin’s theorem ([Z]) shows that E embeds in a Banach space E1 with a shrinking basis, and in [D-F-J-P] it is shown that E is a quotient of a Banach space E2 with a shrinking basis. These two results use the interpolation scheme of [D-F-J-P]. Close to the index introduced by W. Szlenk in [S], the Szlenk index of E, denoted by Sz(E), is defined by slicing the dual unit ball of E with w∗-open sets. Here, we show that we can control the Szlenk indices of E1 and E2 by the Szlenk index of E. More precisely, there exist universal maps φ1 : ω1 → ω1 and φ2 : ω1 → ω1 such that if Sz(E) ≤ α < ω1 then we can choose E1 and E2 with Sz(E1) ≤ φ1(α) and Sz(E2) ≤ φ2(α) (Theorems 3.1 and 4.2). We do not know φ1 and φ2 more precisely, in particular we do not know if φ1 or φ2 can be the identity map. We use tools from descriptive set theory (see [K-L]) and some results from [B1] (see also [B2]). This study is closely related to the Borel regularity of the interpolation scheme of [D-F-J-P]. The first section is devoted to notations and recalls, and the second one to preliminary lemmas. In the third section, we prove that φ1 exists, following [G-M-S] in the proof of Zippin’s theorem. As a corollary, we obtain 1991 Mathematics Subject Classification: Primary 46B20.
منابع مشابه
Fan-KKM Theorem in Minimal Vector Spaces and its Applications
In this paper, after reviewing some results in minimal space, some new results in this setting are given. We prove a generalized form of the Fan-KKM typetheorem in minimal vector spaces. As some applications, the open type of matching theorem and generalized form of the classical KKM theorem in minimal vector spaces are given.
متن کاملA More General Version of the Costa Theorem
In accordance with the Costa theorem, the interference which is independent of the channel input and known non-causally at the transmitter, does not affect the capacity of the Gaussian channel. In some applications, the known interference depends on the input and hence has some information. In this paper, we study the channel with input dependent interference and prove a capacity theorem that n...
متن کاملOn intermediate value theorem in ordered Banach spaces for noncompact and discontinuous mappings
In this paper, a vector version of the intermediate value theorem is established. The main theorem of this article can be considered as an improvement of the main results have been appeared in [textit{On fixed point theorems for monotone increasing vector valued mappings via scalarizing}, Positivity, 19 (2) (2015) 333-340] with containing the uniqueness, convergent of each iteration to the fixe...
متن کاملNew phase II control chart for monitoring ordinal contingency table based processes
In some statistical process monitoring applications, quality of a process or product is described by more than one ordinal factors called ordinal multivariate process. To show the relationship between these factors, an ordinal contingency table is used and modeled with ordinal log-linear model. In this paper, a new control charts based on ordinal-normal statistic is developed to monitor the ord...
متن کاملWeighted quadrature rules with binomial nodes
In this paper, a new class of a weighted quadrature rule is represented as -------------------------------------------- where is a weight function, are interpolation nodes, are the corresponding weight coefficients and denotes the error term. The general form of interpolation nodes are considered as that and we obtain the explicit expressions of the coefficients using the q-...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
عنوان ژورنال:
دوره شماره
صفحات -
تاریخ انتشار 2007